# SDR CNMA200300009

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 26,614 hours, 7,596 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 1165377
- Part serial: 21077
- Condition: Arced
- Location: Rows 20def&24def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL (ARCING) AND STRONG FUMES ROWS 20DEF AND 24DEF.
